# SDR SIMA20121101005

- Difficulty date: November 1, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 23,742 hours, 16,780 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3777 THE CREW REPORTED SMOKE COMING FROM THE CAPTAIN SIDE WINDSHIELD HEAT TERMINAL BLOCK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND SOURCE OF ODOR COMING FROM LEFT WINDSHIELD HEAT SYSTEM DEACTIVATED AND DEFERRED PER MEL 30-15.  REMOVED AND REPLACED CAPTAIN'S WINDSCREEN IAW CRJ MM 56-11-01.  OPERATIONAL AND LEAK CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
